# SDR HEEA084759

- Difficulty date: February 18, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 407030112103
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FITTING WORN. REPLACED FITTING.
